# SDR MALA965171

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Seal
- Part number: 3407051
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3094 - ON CLIMB-OUT FROM MSP, THE CREW NOTED A BAD ODOR FROM THE BLEED AIR SYSTEM AND A HAZE IN THE CABIN.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT ENGINE COMPRESSOR SEAL.  ALL CHECKS SATISFACTORY.  (M)
